Posted by: Moody | 2011-07-29

Pill and Mood swings

I used to take Mercilon but struggled with terrible mood swings and low libido. I''ve gone off it now and its been 3 months. I can honestly say that my mood swings have improved but I''ve gained weight and my skin look terrible. I''m not sure what to do? Is there another pill that won''t affect my moods as I want my skin back. Or will my skin get better as time go. I''m 37 and struggling now with terrible acne.
Also is there something naturally that I can take for my libido as it is non excisting - was great the 2 weeks after I went off the pill but now its gone backwards again

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try Yasmin.
The lack of libido doesn't seem to be due to the Pill. Mostly this is caused by stress/psychological issues and you should look into this.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.